# SDR LR7A06058

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part serial: NSN
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER SB 382-57-85 FOUND RT CNTR WING REAR WEB CRACKED AT RT CWS 84.3-140.  REPAIRED WEB IAW SMP583 57-30-22.
